Density of a family of linear varietes
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 45 (2006) no. 1, pp. 143-152
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The measurability of the family, made up of the family of plane pairs and the family of lines in $3$-dimensional space $A_{3}$, is stated and its density is given.
The measurability of the family, made up of the family of plane pairs and the family of lines in $3$-dimensional space $A_{3}$, is stated and its density is given.
@article{AUPO_2006_45_1_a13,
author = {Raguso, Grazia and Rella, Luigia},
title = {Density of a family of linear varietes},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {143--152},
year = {2006},
volume = {45},
number = {1},
mrnumber = {2321306},
zbl = {1123.53038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a13/}
}
TY - JOUR AU - Raguso, Grazia AU - Rella, Luigia TI - Density of a family of linear varietes JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2006 SP - 143 EP - 152 VL - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a13/ LA - en ID - AUPO_2006_45_1_a13 ER -
Raguso, Grazia; Rella, Luigia. Density of a family of linear varietes. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 45 (2006) no. 1, pp. 143-152. http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a13/